MAUDE Adverse Event Report: SMITH & NEPHEW TRUCLEAR; INSUFFLATOR, HYSTEROSCOPIC

SMITH & NEPHEW TRUCLEAR; INSUFFLATOR, HYSTEROSCOPIC
Model Number 7210165
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during testing, the device's outflow on the scale was not measuring correctly.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The returned sample did not meet specification as received.The visual inspection found the bag deflector had several scratches.The reported condition was confirmed.The investigation found the scale test was performed and it was found to be out of tolerance.No repairs were made per the customer¿s request.The investigation identified the cause of the reported event to be the scale has not been serviced since it was produced in 2015.The returned device was discarded on customer request.Corrective actions have been implemented to mitigate this issue.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW
150 minuteman rd
andover MA 01810
MDR Report Key9135984
Report Number1643264-2019-20020
Device Sequence Number16839735
Product Code HIG
UDI-Device Identifier03596010529541
UDI-Public03596010529541
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K031616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210165
Device Catalogue Number7210165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1